# SDR ARWA20060501

- Difficulty date: May 6, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,816 hours, 25,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Unknown
- Location: Mlg Door Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL GEAR RETRACTION, RED DOORS NOT LATCHED, LIGHT ILLUMINATED ON UP-LATCH CHECK; PERFORMED ABNORMAL CHECKLIST, LIGHT REMAINED ON.  REMOVED AND REPLACED LT MAIN GEAR INBOUND DOOR LATCH STRIKER IN ACCORDANCE WITH M/M 32-31-4; ALSO REPLACED BOTH TARGET ASSEMBLY PROXIMITY SWITCH IN ACCORDANCE WITH M/M 32-31-4; OPERATIONAL CHECK IN ACCORDANCE WITH M/M 32-30-0 FOUND NORMAL ON GEAR SWING.
